# SDR CALA9901551

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1780 & 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER CARGO COMPARTMENT LOWER FRAME CORRODED AT STA 1780 BETWEEN LONGERON 50L - 50R AND AT STA 1841, L49R - 50L.  THE CORRODED AREAS WERE TRIMMED OUT AND REINFORCED WITH SHEAR CLIPS AND SPLICES IAW SRM 53-30-00, FIGURES 9 AND 10, AND SRM 51-31-01.
